# SDR CALA950512

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 675
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION ON LOWER SURFACE OF STRINGER 28L IN FORWARD BAG PIT AT STA 675.  THE DAMAGED SECTION OF STRINGER WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-10-3 AND SRM 51-30-2.  (X)
